# SDR SWAA2022041486978

- Difficulty date: March 22, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE STRUCTURE - DEFLECTION CONTROL RIB SUPPORT BEAM ATTACHMENT UPPER EAR CRACKED / [01] REMOVED FASTENERS FOR ACCESS AT LEFT WING DEFLECTOR CONTROL RIB AND UPPER SUPPORT BEAM PER BOEING 737-700 SRM 51-40-02-0G-0.[10] LOCATED AND STARTED DRILLING NEW REPAIR FITTING AT LEFT WING FIXED TRAILING EDGE DEFLECTION CONTROL RIB PER BOEING 737-700 SRM 57-51-02-2R-3 REPAIR 3.[18] INSTALL NEW REPAIR FITTING AND FILLERS REF B-737-700 SRM 57-51-02-2R-3-REPAIR3;[19] VERIFIED INSTALLATION;[20] ADDED MEASUREMENTS;[21] OK TO INSTALL FASTENERS (STEPS 7 & 8);[22] P PARTIALLY INSTALLED UPPER SUPPORT BEAM AND UPPER PANEL AT LEFT WING FIXED TRAILING EDGE - DEFLECTION CONTROL RIB PER BOEING 737-700 SRM 51-40-02-0G-0.;[23] VERIFIED PARTIAL INSTALLATION STEP 22.;[24] COMPLETED INSTALLATION OF FASTENERS (REMOVED FOR ACCESS ON STEPS 1;7 AND 8) AT UPPER SUPPORT BEAM AND UPPER PANEL AT LEFT WING FIXED TRAILING EDGE - DEFLECTION CONTROL RIB PER BOEING 737-700 SRM 51-40-02-0G-0;[25] VERIFIED COMPLETE REPAIR AND RESTORATION OF AREA;[26] ADD VERIFIED GAP CHECK PER B737-700 AMM 57-50-01-820-801
